American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[2] E. M. Stein and S. Wainger. Discrete analogues of singular Radon transforms. Bull. Amer. Math. Soc. 23 (1990) 537-544. MR 1056560.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Nagel, Jean-Pierre Rosay, Elias M. Stein and Stephen Wainger. Estimates for the Bergman and Szegö kernels in certain weakly pseudoconvex domains. Bull. Amer. Math. Soc. 18 (1988) 55-59. MR 919661.
Abstract, references, and article information   
View Article: PDF

[4] Joaquim Bruna and Boris Korenblum. A note on Calderón-Zygmund singular integral convolution operators. Bull. Amer. Math. Soc. 16 (1987) 271-273. MR 876962.
Abstract, references, and article information   
View Article: PDF

[5] Sun-Yung A. Chang and Robert Fefferman. Some recent developments in Fourier analysis and $H^p$-theory on product domains. Bull. Amer. Math. Soc. 12 (1985) 1-43. MR 766959.
Abstract, references, and article information   
View Article: PDF

[6] Charles L. Fefferman. The uncertainty principle. Bull. Amer. Math. Soc. 9 (1983) 129-206. MR 707957.
Abstract, references, and article information   
View Article: PDF

[7] D. Geller and E. M. Stein. Singular convolution operators on the Heisenberg group. Bull. Amer. Math. Soc. 6 (1982) 99-103. MR 634441.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1